Bulletin of the American Mathematical Society

An announcement

The Editors

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 65.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493814

Mathematical Reviews number (MathSciNet)
MR1561891

Citation

The Editors. An announcement. Bull. Amer. Math. Soc. 36 (1930), no. 2, 65. https://projecteuclid.org/euclid.bams/1183493814


Export citation